Canadian Journal of Gastroenterology and Hepatology

Canadian Journal of Gastroenterology and Hepatology / 1993 / Article

Recurrence and its Prevention | Open Access

Volume 7 |Article ID 468084 | https://doi.org/10.1155/1993/468084

John P Wright, "Immunological Predictors of Recurrence in Patients with Inflammatory Bowel Disease", Canadian Journal of Gastroenterology and Hepatology, vol. 7, Article ID 468084, 3 pages, 1993. https://doi.org/10.1155/1993/468084

Immunological Predictors of Recurrence in Patients with Inflammatory Bowel Disease

Abstract

This article has no abstract.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views37
Downloads124
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.